# SDR P2EA00025

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FRAME DENTED AT BS 500A, BETWEEN STRINGER 23R AND 25R.  REPAIRED FRAME AT BS 500A, BETWEEN STRINGER 22R AND 26R IAW SRM 51-40-3 FIG 1.  (M)
